How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: OB GYN
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your OB GYN Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I take vyvance my have extremely light some time late each

Customer Question

I take vyvance my have extremely light some time late each can vyvance cause I am getting a exam next week
Submitted: 5 months ago.
Category: OB GYN
Expert:  Dr. Thomas, MD replied 5 months ago.
HelloDo you mean light headed?Yes, vyvance can cause this as a side effect.Call your doctor about this and see a doctor.Other things can cause thisanxietythyroid diseaseheart problemsbrain problemsear problemsnervous system problemsanemiaother problems.Get an exam OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here

Related OB GYN Questions